# SDR SWAA2015101344857

- Difficulty date: August 27, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,803 hours, 57,543 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 6549491Y24
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD SUPPORT FITTING LOCATED ON FWD SIDE OF AFT SPAR WEB RSS 224.14, CRACKED ON HOLE 5.  R & R FITTING IAW SRM.
